# SDR WRLA200320

- Difficulty date: October 21, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N352WL
- Make and model: Doug DC-10-30
- Aircraft serial: 47838
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING CONDITION UNDER SCUFF PLATE AT INBOARD AFT EDGE OF R-2 DOOR.  OPEN UP AREA, REMOVED SCUFF PLATE, DRAIN PAN 2ND AFT R3 DOOR SURROUND AND REMOVED FLOOR PANEL AFT OF R3 DOOR IAW SRM 51-31-01.  REMOVED CORROSION OUT OF LIMIT CHANNEL IAW SRM 51-33-01. REMOVED SURFACE CORROSION ON WEB UNDER CHANNEL NO MEASUREABLE MATERIAL LOSS NOTED IAW SRM 51-21-01 TREATED AND PRIMED AREA IAW SRM 51-21-01.  FABRICATED AND INSTALLED REPLACEMENT CHANNEL IAW AEA 0665 AND SRM 51-33-01.  REINSTALLED SCUFF PLATE, PAN, FLOORBOARD AND DOOR SURROUND IAW SRM 51-31-01.  FABRICATED AND INSTALLED REPLACEMENT CHANNEL.  (M)
